MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT
Model Number 900MR810
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher and paykel healthcare (f&p) are currently in the process of completing our investigation regarding the reported event.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in taiwan reported via a fisher and paykel (f&p) healthcare representative that the tubing of 900mr810 1.5m adult heated wall reusable circuit was damaged.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).The fisher & paykel healthcare 900mr810 adult breathing circuits are designed for use with the mr810 humidifier in order to provide therapeutic levels of heat and humidity to a patient's inspired respiratory gases, when using a continuous or intermittent ventilator system or a continuous gas flow system.Method: the complaint 900mr810 adult heated wall reusable breathing circuit was not returned to fisher & paykel healthcare (f&p).Therefore, our investigation is based on the picture provided by the customer and our knowledge of the product.Results: visual inspection of the provided picture revealed that the tubing of the 900mr810 adult heated wall reusable breathing circuit was delaminated near chamber end cuff.Conclusion: without the complaint device, we are unable to determine the cause of the reported malfunction.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and pressure tested prior to being released for distribution.Any circuits that fail are rejected.This suggests the reported damage occurred after the subject breathing circuit was released for distribution.The user instructions that accompany the 900mr810 adult heated wall reusable breathing circuit state the following: "inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as: cracks, tears, or damage." "perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient." "do not cover the circuit with materials such as blankets, towels or bed linen." - "disconnect tube by handling end connectors only, do not pull or twist tubing, as this may cause damage.".
 
Event or Problem Description

Brand Name
ADULT HEATED WALL REUSABLE BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618-2216
9494534002
MDR Report Key15856653
Report Number9611451-2022-01082
Device Sequence Number5117025
Product Code BTT
UDI-Device Identifier09420012432247
UDI-Public(01)09420012432247(10)2102033904(11)220214
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K131957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR810
Device Catalogue Number900MR810
Device Lot Number2102033904
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown